| Catalog Number |
2012-12 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pretesting, the common carotid balloon (blue balloon) did not inflate, suggesting a possible leak.No additional complications or patient injury were reported.
Additional Manufacturer Narrative
The device has not been received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.The failure may have been the result of a manufacturing anomaly or potential damage during packaging, shipping, or handling prior to use.The production and traceability record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All quality control tests were completed successfully and met specification.